IJPAM: Volume 78, No. 8 (2012)

ON STRATIFIED $L$-FILTER STRUCTURE

S.E. Abbas$^1$, Halis Aygün$^2$, Vildan Çetkin$^3$
$^1$Department of Mathematics
Faculty of Science
Sohag 82524, EGYPT
$^{2,3}$Department of Mathematics
Kocaeli University
Umuttepe Campus
41380, Kocaeli, TURKEY


Abstract. In this paper, we construct stratified $L$-filter (respectively, stratified $L$-filterbase) structure from a given $L$-filter (respectively, $L$-filterbase) structure, where $L$ is a strictly two-sided, commutative quantale lattice. Also, we study the images and preimages of $L$-filter structure and stratification of it. Then, we investigate some properties of these concepts.

Received: July 1, 2012

AMS Subject Classification: 03E72, 54A40, 54B10

Key Words and Phrases: quantale, $L$-filter, $L$-filterbase, stratification

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 8